Jump to content
Sclero Forums

Looking4answers

Members
  • Content Count

    19
  • Joined

  • Last visited

About Looking4answers

  • Rank
    Bronze Member

Profile Information

  • Location
    New Jersey
  1. I would also suggest that everyone has their Vitamin C checked as well. My body is not retaining any Vitamin C at all. The doctors have advised me that this leads to and/or attirbutes to nerve damage which I know alot of us have.
  2. Hi Sweet; You are correct.....I found a blog about it and it looks like the average weight gain is 10 pounds but with people on 300mg or more it was around 30 pounds. I am going to call my doctor tomorrow to see if there is something else I can take. Right now both feet are sleeping so I think I need to take something. Thank goodness for everyone on this site!
  3. Sweet, The Lyrica is 50mg twice a day. How did you know it was from the Lyrica? Where can I find information on the different pills and weight gain. I did not see weight gain as a side effect but the side effects they do list for this drug which are....suicidal thought...mood swings (already have those), depression. I realize that they are just possible side effects but it is still scary. The other pills are Limbrel, Vitamin D and C, Corvite (multi vit) and Plaquenil. Do you know if any of these are also associated with weight gain? I have also gain alot of weight. Prior to my hysterectomy in 2005 I was 115 pound...now between the hysterectomy and all this other stuff I am already 130. I know that is not huge but when you are use to being thin it makes a big difference. You very thin from what I can tell by your picture. PS....where is the spell check button on this forum???? Have a great day~
  4. Hi Sweet; Ok, now you are scaring me. I had no idea that weight gain was associatied with Lyrica.....that is my BIGGEST fear. Dont worry about the sever pain, constant itchy skin, heart burn, lung issues....it is all about the weight gain. It is amazing how the doctors treat us. He really scared me too with his ignorant questions...such as where are you, why are you hear, spell world backwards (well I failed that miserably and just started to cry). I will try to post often with any updates I receive regarding new meds or anything. Thank for the replies, it helps me so~
  5. Good Morning Red; Nice to hear from you also. All I got out of the neuro doctor what to start taking the Lyrica. Maybe it is wishful thinking but I already feel like some of the numbness has been alleviated! I wish you the best of luck with everything. Keep us posted and Have a Wonderful Day. Snowing here on the east coast~
  6. Hi Jeannie; I just wanted to let you know that the doctor prescribed Lyrica which is used to treat the pain of nerve damage. He was yet another strange one. I do not think he was very familiar with sclero or neuropathy. At one point he picked up my file (all info that I provided him with) and went to consult with another doctor....not very reassuring. He also said the way to keep the nerve damage from becoming worse is to get the sclero under control.....I bet we all wish it was that easy. This is all very new to me...I am looking at 8 pill bottles not 100% sure of what any of them do. My entire life I was never ill.....had a hysterectomy in 2005 and it has been downhill ever since. The crazy thing is that I have not even reached 40 yet. Take Care
  7. Good Morning All! I hope everyone's New Year is off to a good start (or at leat better than last year). I have yet another question.....has anyone experienced pain, tingling or numbness due to peripheral neuropathy? If so, how are you treating it? I was also wondering if this can be caused by the sclero or if it is unrelated. Funny.....I am on my way to a neuro doctor in just a few hours but really would love input from you all. Have a great day.
  8. Hi Kelly; Sorry to hear that you are having a difficult time.....I feel your pain...literally. I too have low vitamin D and was also perscribed the vitamin D with instruction to take once a week. At the same time I started taking vitamin C because I have absolutely none in my system. I truly believe the vitamin C is helping a lot....not so sure about the D. Today, I had an EMG done. An Emg test to see if there is nerve damage...and my goodness, did it hurt. I checked with the folks here and they said it is not to bad....but it was not pleasant. The right leg was uncomfortable but not too painful...but then he did left and hit a nerve directly that hurt! The doctor said it is a good test to do because it differentiates between nerve and muscle damage. Was not unbearable but it did hurt. However, if you gives you answers you may want to ask the doctor if that is something you should have done.' I also live on the East Coast in NJ and I think the cold weather aggravates my legs and arms. Stay Warm! Good Luck
  9. I just wanted to wish everyone a very Happy New Year. I also wanted to ask....Am I the only one still wondering....is this really happening to me? It is really hard to believe that I have what they tell me is systemic crest. I have very few symptoms but suffer every day with terrible leg pain, tiredness and I am one cranky lady right now (my poor family and friends)! Does anyone watch House? I feel like that one female doctor who looks fine, feels okay, but yet knows the worst is yet to come. I try to read the posts every day and feel sooo bad for what you all are experiencing. I am hoping to research this disease a lot and hopefully someday I can offer the excellent advice that all of you always have...it is impressive. Have a wonderful New Year.
  10. Good Morning; Yes, I am taking a multivitamin (corvite free tabs). In addition to that I am taking extra vitamin c and a prescription vitamin d. I did here that the vitamin C builds up collagen but the doctor did not seem to worry about that. The best news is...since starting the vitamin c, the pains in my legs have subsided a bit. After researching severe vitamin C deficiency I did learn that this is associated with leg pain. So...I did want to share that.
  11. I took the below from a different topic as I wanted to make it it's own. Anyone know anything about the vitamin C. I just read the post regarding the vitamin D...I guess it is all related I just received my blood work results and along with the normal....low Vitamin D, Anti-SCL-70 and the high ANA....they gave me something else to worry about. My Vitamin C is 0.0, I did not think that could even be possible but it is. Does anyone have any idea on what the means. I have read a few things on the internet but I truly value everyone's opinion on this forum. This whole thing is just way too scary.
  12. Thanks for the input..........I have had a few mammograms and they never hurt so I guess I have no need to be nervous. I do have another question......I just received my blood work results and along with the normal....low Vitamin D, Anti-SCL-70 and the high ANA....they gave me something else to worry about. My Vitamin C is 0.0, I did not think that could even be possible but it is. Does anyone have any idea on what the means. I have read a few things on the internet but I truly value everyone's opinion on this forum. This whole thing is just way too scary.
  13. Good Morning All! I hope everyone is doing well. Has anyone every had an EMG done on their arms and/or legs? I researched it a little on the internet and it appears that it tests for nerve damage and to also differentiate between nerve damage and muscle. I am hoping someone can provide a bit more info also VERY curious to know if the test is painfull. I am assuming it is painful due to the doctor sticking needles in your legs.
  14. Good Morning...so sorry to hear that you are also going through this. All of these test, it seems like a never ending process. Question, for you, can you please let us know what your SCL-70 number is....I am trying to figure out what is low and what is high. Best of luck to you - hang in there!
  15. Good Morning All~ I have two questions - First does anyone have a low blood count of vitamin D? Retested blood and it is showing low vitamin D. Also my Anti Scler-70 antibody went from 270 to 220. Is it common for that number to flucuate? Any advise, as always, is greatly appreciated. Have a wonderful day!
×
×
  • Create New...